# SDR USAA2013030500005

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,581 hours, 22,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - PASSENGER CABIN ESCAPE PATH LIGHT AT SEAT 8DEF IS MISSING AIRCRAFT TO SEAT HARNESS & SEAT IS MISSING CONNECTOR.  INSTALLED HARNESS & CONNECTOR AT PASS CABIN ESCAPE PATH LIGHT SEAT 8DEF CHECK GOOD IAW A319 MM 33-51-00.
